MathSciNet Relay Station
MathSciNet bibliographic data
MR1084967 34B15 (34A45 35J65)
Fink, A. M.; Gatica, Juan A.; Hernández, Gastón E.; Waltman, Paul Approximation of solutions of singular second order boundary value problems. SIAM J. Math. Anal. 22 (1991), no. 2, 440–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement